# SDR FDEA200906192164

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N515033
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE ON MAIN CARGO DECK FLOOR WEB CRACKED AT STA 335, RBL 46 INCHES, AROUND IMPROPERLY BUCKED RIVET. CRACKED INTERCOSTAL AT STA 335, RBL 46 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
